Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

What causes sweating, shivering and dehydration followed pain during urination?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9683 Questions
Question
Dr.Rynne,
My family and I are on vacation and I came down with symptoms of sweating and shivering two nights ago. I think I had allowed myself to get completely dehydrated, so have been drinking loads of water the last couple of days. However, now I'm experiencing pain when I urinate, and my "pees" are not long and satisfying, just short and painful. Other than the pain when urinating, I feel great. The shivering and sweating has stopped. I normally consume alcohol daily. Have not the last two days.
Thank you
XXXX
Fri, 25 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 47 minutes later
Brief Answer:
You have UTI .

Detailed Answer:
Hello
Thanks for query .

Shivering with pain while urinating suggest UTI .

Get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Take broad spectrum antibiotics like Cefixime along with urinary antiseptic like
Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water to keep urine dilute This will help to control dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor